Some Non-Fickian Diffusion Equations: Theory and Applications

Abstract:

Article Preview

Info:

Periodical:

Defect and Diffusion Forum (Volumes 162-163)

Edited by:

D.J. Fisher

Pages:

97-118

DOI:

10.4028/www.scientific.net/DDF.162-163.97

Citation:

A. K. Das "Some Non-Fickian Diffusion Equations: Theory and Applications", Defect and Diffusion Forum, Vols. 162-163, pp. 97-118, 1998

Online since:

July 1998

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.